# SDR FDEA202204010807

- Difficulty date: April 1, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N894FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41737
- Aircraft time: 10,298 hours, 1,817 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86503
- Condition: Damaged
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 FOUND DELEMINATION AT STA1660 BL0. MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 AT STA 1660 BL 0 REPAIRED AS PER B777 SRM   53-00-50-2R, REPAIR 1, REV 40.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
